# SDR 20010418CW003

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5590B
- Make and model: Cessna 182
- Aircraft serial: 33590
- System (JASC): 7120 · Engine Mount Section
- Part: Heat Shield
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE MOUNT HEAT SHIELDS HAD BEEN REMOVED AT SOME POINT ALLOWING HEAT DAMAGE REQUIRING 3 WELD REPAIRS.
